advertisement
Question
Posted by: scar | 2008/08/15

CONTRACEPTIVES PROBLEMS

i' v been married since december and started using contraceptives in december the one for two months from december till now i have gained 15kg and i keep on gaining,my period is also not normal i have bn on my periods for 3 months now i went to a GP and and im still on my period,me and my husband uses condoms all the time but im scared that should it burst i will fall pregnant.since we both not ready to have kids.

Are there any other contraceptives methods that i can use without getting fat or having periods problems.

I use to be a size 28 now im 32.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

What contraceptive are you using?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Scar | 2008/08/20

In on Nur-estrate-its two months injection

Reply to Scar
Posted by: Me | 2008/08/15

I used Diane 35 then the generic Minerva,i did not gain weight!Been on it for over a decade!

Reply to Me
Posted by: Poppy | 2008/08/15

What pill are u on?

Reply to Poppy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement